Meghan Posted January 10, 2004 Report Share Posted January 10, 2004 Hi, I was recently diagnosed with POTS (in December) after having symptoms of syncope, near fainting, fatigue, tachycardia, ect. for about ten months. I am a freshman in college, just starting my second semester, and I find it really difficult to live with POTS while attending school. I have to nap a lot, go to bed early, ect. while all of my friends are staying up late and going out. I am now taking Proamatine and I find that my energy levels have increased a little bit, and I am able to do more during the day. However, the POTS still significantly affects my life.I came across this site while researching POTS online. It seems like a wonderful, supportive community. I was wondering if anyone is/has been in a similar situation like this who could offer any support, encouragement, or advice.I am trying to remain postive and live my life as normally as possible, but I would really appreciate any suggestions or advice you might have for me regarding living with POTS. Thanks ~ Meghan Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.